Meri, I'm sorry you had to stop your med and that your bcm didn't call back. You need to feel supported. I wonder if there could be an extended release of this drug. The reason I ask is I am a diabetic and was put on metformin. I tried it for about 4 months. I was sick like you. They switched me to extended release and I never had a problem again. I will see what I can find out for you. FF
Thank you for responses.
I did try anti nausea tablets, antacid medicines, also esomaprazole which I have for heartburn each day usualy anyway. I nibbled on dry crackers to ease acid too.
I called the BCN she said she would call back but never did, so I called again yesterday left message, no response yet.
I could not continue so not taken for five days, pain got so bad in stomach I could not continue, nausea eased off but still getting odd waves of it.
If the doctor had responded, adjusted nausea meds, or gave advise re managing side effects it would have helped.
I did not have increased joint pain which I did with letrozole so thought I would cope, but I got really worried about pain in stomach, could not aleep, had to stay sitting up, when I moved the waves of nausea started me retching. It was too much.
Hopefully I will be able to talk to a nurse or see doctor.
I am wiating for appointment for infusion of Biphosphanates, as just diagnosed wth osteoporosis, I have hiatus hernia so was decided no to give me tablets.
One thing I found wierd on drug was that hot flushes lessoned, now they back with a vengance, but I undertsand my hormones all over the place after trying these three drugs. 🙂
I have been having terrible stomach problems with Exemestane. It all started when I was put on a generic brand.The worst for me is Activas,I am a bit better on Accord. I was fine on the Pfizer which was the original brand but when they changed brand the problems started.Pfizer being expensive.
I didn’t have nausea but had terrible stomach pains and diahorrea.The diahorrea has finally sorted itself out now but I now cannot eat loads of different veg take anything spicy or Drink fizzy drinks or alcohol or eat a large meal. It’s a pain but I have had to adjust my diet.
i take Mintec before meals and it helps a little. I have asked to be kept on my original brand but 9 times out of 10 I still get the generic.
Maybe ask the chemist if you can change the brand of exemestane and that might help your symptoms a bit.
This is 2 years now. I have just had to try to cope the best I can.
Hello Meri! I'm one of the secondary ladies. I have always got terrible heart burn from all my treatments! Chemo or hormonal! I from USA so not sure what you call pepcid there. I take prescription strength Pepcid in the evening. Sometimes I have to add Tums. I'm not nauseated. I will say I took letrozole for 21 months and had terrible joint pain. Ended up on crutches from it. After about a year my knees still hurt but not as bad. I have no pain from exmetasane. I also take affinitor with it. I've been on this combo since May. Maybe some yogurt would help. My main complaint right now is my finger nails have got very thin and soft. They bend backwards every time I tug up my pants. One is splitting down the middle. I have band-aids wrapped around them.
If you can try to persevere. This could settle down. Good luck! FF
Thank you Rubycat.
I am so frustrated as was doing so well, I could'nt take drug last night, so nauseous ts painful.
if I move ts worse.
Been taking anti nausea med and antacid esomepraziole.
Even now missing a dose still feek so sick.
i suppose I could be given stronger anti nausea med.
But where does it stop.
May have to give in gracefully, 🙂
Hello Meri, I started taking exe just about 1 month ago after 2 years on anastrozole (changed due to osteopenia getting worse, & now also taking alendronic acid). So far I don't seem to have had any of your problems - I take my tab with my breakfast. I don't know whether changing the timing may be of any benefit to you - although perhaps you could return to your doc as it seems so wrong to have to put up with constant nausea and pain - and then having to take more tablets to help with that! Not much help to you I know, but certainly extending my sympathy & gentle hugs and hoping that someone else might be able to help more. xxx
Hi, is anyone else on Exemestane?
If so have you had side effects on stomach, like nausea, indigestion, heartburn?
This is now my third hormone drug and so want to stay on it, only three weeks on it but been doing ok compared to Tamoxifen (allergic) and Letrozole (bad pain).
Does anyone know if these stomach issues are temporary?
I was managing the nausea with a mild anti nausea drug taken at same time, but now can hardly sleep as so much stomach pain, don't know if its acid, tried Gavestan and rennies but still continues.
I already take Esomeprazole 20mg in morning, have increased this to twice a day to see if it helps, gp lets me do this if needed but not long term.
I take tablet after main meal as prescribed.
Using pepermint and fennal tea.
Any thoughts anyone?